# SDR TWAA0009008

- Difficulty date: June 1, 2000
- Submitted: June 9, 2000
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- Aircraft time: 22,081 hours, 11,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CORROSION ON FLOOR SUPPORT AT STA 148, RBL 59.  REMOVED CORROSION PER SPM 6-80-01.  TREATED PER SRM 51-10-3 AND REINSTALLED PART PER SRM 51-30-02.
